Подписаться
yousef manasrah
yousef manasrah
zaytooneh university .mathematics
Подтвержден адрес электронной почты в домене zuj.edu.jo
Название
Процитировано
Процитировано
Год
Improved Young and Heinz inequalities for matrices
F Kittaneh, Y Manasrah
Journal of Mathematical Analysis and Applications 361 (1), 262-269, 2010
3082010
Reverse Young and Heinz inequalities for matrices
F Kittaneh, Y Manasrah
Linear and Multilinear Algebra 59 (9), 1031-1037, 2011
1682011
A generalization of two refined Young inequalities
Y Al-Manasrah, F Kittaneh
Positivity 19 (4), 757-768, 2015
372015
A generalization of two refined Young inequalities
Y Manasrah, F Kittaneh
Positivity 19, 757-768, 2015
202015
Further generalizations, refinements, and reverses of the Young and Heinz inequalities
Y Al-Manasrah, F Kittaneh
Results in Mathematics 71 (3), 1063-1072, 2017
72017
Improved Young Inequalities
YIM AL-Manasrah, F Kittaneh
University of Jordan, 2007
2007
В данный момент система не может выполнить эту операцию. Повторите попытку позднее.
Статьи 1–6